# SDR DALA1125899858

- Difficulty date: March 29, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 71-50 CORNER IS DAMAGED.  REMOVED DAMAGED AREA OF FLOORBOARD IAW SRM 53-05, PG 9, 10, MATERIAL ID SHT 7075-T6, BATCH 0001691309, FABED DOUBLER & FILLER, MATERIAL THICKNESS .032 CLAD IAW SRM 53-05, PG 10.  TREATED AND PRIMED IAW INSTALLED DOUBLER & FILLER TO CABIN FLOORBOARD 71-50 IAW SRM 53-05,  PG 10.
